# SDR FDEA202405260729

- Difficulty date: May 26, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 70,643 hours, 26,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51301
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT #106-10; MAIN CABIN BETWEEN STA. 1620 & STA. 1640, LBL 45.5 SEAT TRACK HAS   CORROSION. CUT OUT SECTION SEAT TRACK, INSTALLED SEAT TRACK REPAIR SPLICE P/N BAC 1509100449   BATCH #0004281080 & SEAT TRACK P/N BAC 1520793A BATCH #0002663579 IAW SRM 53-00-52-2R,   FIG.201 REPAIR 3, PART MARKED SEAT TRACK REPAIR FX5300522R-1 PER GMM 7-0-1001, MAJOR   REPAIR.
